# SDR IPXA09M57854

- Difficulty date: October 31, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: AJC7013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.600 IN CRACK IN CUTOUT IN UPPER TORQUE BOX PANEL.  AFT RT CORNER OF CUTOUT.  MAJOR REPAIR, REPAIRED PER EO MD11-5310-35416-A.
